# SDR AALA20091204TUL07

- Difficulty date: December 4, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 61,538 hours, 31,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT CANT FRAME 1474.  INSTALLED DOUBLER PER SRM 53-01-00 ON FUSELAGE AT STATION 1474.
